Loading...
Loading...

Go to the content (press return)

The scattering map in two coupled piecewise-smooth systems, with numerical application to rocking blocks

Author
Granados, A.; Hogan, S.; Martinez-seara, M.
Type of activity
Journal article
Journal
Physica. D, Nonlinear phenomena
Date of publication
2014-02-15
Volume
269
First page
1
Last page
20
DOI
https://doi.org/10.1016/j.physd.2013.11.008 Open in new window
Project funding
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES
Dinámica asociada a conexiones entre objetos invariantes. Aplicaciones a astrodinámica, neurociencia y otros campos
Repository
http://hdl.handle.net/2117/22671 Open in new window
Abstract
We consider a non-autonomous dynamical system formed by coupling two piecewise-smooth systems in R-2 through a non-autonomous periodic perturbation. We study the dynamics around one of the heteroclinic orbits of one of the piecewise-smooth systems. In the unperturbed case, the system possesses two C-0 normally hyperbolic invariant manifolds of dimension two with a couple of three dimensional heteroclinic manifolds between them. These heteroclinic manifolds are foliated by heteroclinic connection...
Citation
Granados, A.; Hogan, S.; Martinez-seara, M. The scattering map in two coupled piecewise-smooth systems, with numerical application to rocking blocks. "Physica. D, Nonlinear phenomena", 15 Febrer 2014, vol. 269, p. 1-20.
Keywords
ARNOLD DIFFUSION, ASYMPTOTIC STABILITY, Arnold diffusion, DYNAMICS, EXISTENCE, FLOWS, INSTABILITY, ORBITS, Piecewise smooth systems, RIGID BLOCKS, Rocking block, TIME, UNSTABLE HAMILTONIAN-SYSTEMS
Group of research
SD - UPC Dynamical Systems

Participants